MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD ANT STAB BRG 13X71; PROSTHESIS KNEE

ZIMMER BIOMET, INC. VNGD ANT STAB BRG 13X71; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 06/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: vngd ti fem cr 62.5mm rt, catalog # cp113616, lot # 176190; biomet ilok pri tib tray 71mm, catalog # 141213, lot # 012440; series a pat std 31 3 peg, catalog # 184764, lot # 950430.Customer has indicated that the product will not be returned because it remains implanted.Multiple mdr reports were filled for this event: 0001825034-2021-02136, 0001825034-2021-02138, 0001825034-2021-02140.According to tabers medical dictionary  manipulation of a joint is a mobilization technique, sometimes involving a rapid thrust or stretching of a joint, with or without anesthesia.With anesthesia is (mua).Per clinical orthropaedics and related research (how to treat the stiff total knee arthroplasty? a systematic review), mua is used to treat and resolve arthrofibrosis (scar tissue).This procedure is performed to increase articular motion and reduce chronic pain from arthrofibrosis.The indication for manipulation under anesthesia is related to limited range of motion and stiffness due to adhesions/scar tissue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Remains implanted.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty.Subsequently, the patient had a manipulation under anesthesia due to pain, stiffness and arthrofibrosis.No revision procedure has been reported to date.Attempt for further information has been made, but no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VNGD ANT STAB BRG 13X71
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12216711
Report Number0001825034-2021-02139
Device Sequence Number4599785
Product Code JWH
UDI-Device Identifier00880304674790
UDI-Public(01)00880304674790(17)260212(10)919050
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2026
Device Model NumberN/A
Device Catalogue Number189063
Device Lot Number919050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight102 KG
Patient RaceWhite